MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 20 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 56 MM O.D. SHELL; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. LINER 20 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 56 MM O.D. SHELL; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown head unknown.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial hip arthroplasty.Subsequently, the patient underwent a revision surgery nearly one year post implantation due to dislocation.The patient suffered a fall and dislocated several times.The liner was exchanged.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6 no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined, however it is known that a competitor head was used with the zimmer biomet liner and this is considered off label use.Zimmer biomet has not tested the safety or effectiveness of these devices for use in combination with non-zimmer biomet products or components.If surgeons elect to assemble and implant a construct that includes components not manufactured or distributed by zimmer biomet or its affiliates, they do so in reliance on their own clinical judgment and should so inform their patients.", its unknown if this off label use causes or contributed to the reported event.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LINER 20 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 56 MM O.D. SHELL
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19386630
Report Number0002648920-2024-00158
Device Sequence Number19838571
Product Code LPH
UDI-Device Identifier00889024125599
UDI-Public(01)00889024125599(17)271026(10)65602988
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00632005632
Device Lot Number65602988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale